Makale
Tam Makale
Uluslararası
2011
Generalized familial crown resorptions in unerupted teeth
European Journal of Dentistry
Cilt 5 · Sayı 2 · ss. 206–209 · 01.01.2011
Atıf için künye
Miloğlu, Ö., Goregen, M., Akgul, H. M., & Harorli, A. (2011). Generalized familial crown resorptions in unerupted teeth. European Journal of Dentistry, 5(2), 206–209. https://doi.org/10.1055/s-0039-1698881
BibTeX
@article{miloglu2011-10517,
author = {Miloğlu, Özkan and Goregen, Mustafa and Akgul, Hayati Murat and Harorli, Abubekir},
title = {Generalized familial crown resorptions in unerupted teeth},
journal = {European Journal of Dentistry},
year = {2011},
volume = {5},
number = {2},
pages = {206--209},
issn = {1305-7456},
doi = {10.1055/s-0039-1698881},
url = {https://akademik.atauni.edu.tr/yayinlar/10517-generalized-familial-crown-resorptions-in-unerupted-teeth}
}